# SDR 2009FA0000442

- Difficulty date: February 18, 2009
- Submitted: May 29, 2009
- Operation: General aviation
- Aircraft: N406C
- Make and model: Cirrus SR22
- Aircraft serial: 0371
- Aircraft time: 1,440 hours
- Engine: Cont IO550*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER FAILURE 3 TIMES SINCE BUYING THE ACFT NEW IN NOV 02. THE MFG SUPPLIED STARTER DOES NOT RELEASE THE STARTER ADAPTER AFTER START UP CAUSING DAMAGE TO THE ADAPTER. FAILURE IS NOTED AS THE STARTER FAILS TO TURN THE PROP BUT THE SOUND OF THE STARTER FUNCTIONING IS AUDIBLE. THIS IS AN ONGOING ISSUE AND HAS BEEN REPORTED BY NUMEROUS ACFT OWNERS.
